# SDR SIMA2581

- Difficulty date: September 14, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 9,147 hours, 10,030 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Switch
- Part number: IPTE119100020001
- Part serial: 3768753160
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 9784 - DURING TAKEOFF ROLL, LEFT ENGINE OIL PRESSURE DROPPED TO ZERO.  MAINTENANCE REMOVED AND REPLACED THE TRANSDUCER PRESSURE SWITCH IAW SAAB MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
